# SDR DALA2015070204081

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 4 AT FWD GALLEY SERVICE DOOR FWD SECTION.  THE BEAM WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.  LENGTH CRACK .750".
